Volume 33, Number 3
Previous Issue Next Issue

Kwangil Kim & Yonghai Li

10.4208/jcm.1411-m4406

J. Comp. Math., 33 (2015), pp. 227-247.

Preview Purchase PDF 3 1279 Abstract

Qingjie Guo, Renhong Wang & Chongjun Li

10.4208/jcm.1411-m4419

J. Comp. Math., 33 (2015), pp. 248-262.

Preview Purchase PDF 2 1414 Abstract

Nam-Yong Lee

10.4208/jcm.1411-m4405

J. Comp. Math., 33 (2015), pp. 263-282.

Preview Purchase PDF 2 1325 Abstract

Jun Hu

10.4208/jcm.1412-m2014-0071

J. Comp. Math., 33 (2015), pp. 283-296.

Preview Purchase PDF 3 1504 Abstract

Youai Li

10.4208/jcm.1501-m4426

J. Comp. Math., 33 (2015), pp. 297-306.

Preview Purchase PDF 2 1242 Abstract

Fuzheng Gao & Xiaoshen Wang

10.4208/jcm.1502-m4509

J. Comp. Math., 33 (2015), pp. 307-322.

Preview Purchase PDF 1 1346 Abstract

Yang Yang & Chi-Wang Shu

10.4208/jcm.1502-m2014-0001

J. Comp. Math., 33 (2015), pp. 323-340.

Preview Purchase PDF 1 1476 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard